On some elliptic transmission problems

Tom 63 / 1996

Christodoulos Athanasiadis, Ioannis Stratis Annales Polonici Mathematici 63 (1996), 137-154 DOI: 10.4064/ap-63-2-137-154


Boundary value problems for second order linear elliptic equations with coefficients having discontinuities of the first kind on an infinite number of smooth surfaces are studied. Existence, uniqueness and regularity results are furnished for the diffraction problem in such a bounded domain, and for the corresponding transmission problem in all of $ℝ^N$. The transmission problem corresponding to the scattering of acoustic plane waves by an infinitely stratified scatterer, consisting of layers with physically different materials, is also studied.


  • Christodoulos Athanasiadis
  • Ioannis Stratis

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek